# SDR YENA202002184182

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 65,629 hours, 23,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M9517
- Condition: Failed
- Part time: 21,817 hours, 7,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  REF AEROM 2020- 42075 WO 12/1 PERFORMED CREW DOOE CONTROLLED DEPLOYMENT 832 IAW AMM 25-62-00-710-001-A & REPLACED SLIDE 832 IAW AMM 25-62-44-400-007-A; SUPPLEMENTAL INFORMATION TO FOLLOW
